Common fixed point theorems in intuitionistic fuzzy metric spaces using occasionally weakly compatible maps

Saurabh Manro, Sanjay Kumar, S. S. Bhatia

Abstract


In this paper, we obtain common fixed point theorems in intuitionistic fuzzy metric spaces using occasionally weakly compatible maps. Our results are the intuitionistic fuzzy version of some fixed point theorems for occasionally weakly compatible mappings on different metric spaces.

Full Text: PDF

How to Cite this Article:

Saurabh Manro, Sanjay Kumar, S. S. Bhatia, Common fixed point theorems in intuitionistic fuzzy metric spaces using occasionally weakly compatible maps, J. Math. Comput. Sci., 2 (2012), 73-81

Copyright © 2012 Saurabh Manro, Sanjay Kumar, S. S. Bhatia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS